# SDR DALA2023032402294

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 RE-WRITE FROM AMDS 2560-9901-RT: REMOVE/INSTALL RIGHT OVER-WING ESCAPE SLIDE (RII), REASON FOR RE-WRITE: BOTH RIGHT EMERGENCY EXIT HATCHES WERE INSTALLED IN INCORRECT POSITIONS. CORRECTIVE ACTION: SUMMARY OF NRC:00773 RIGHT EMERGENCY EXIT HATCHES WERE REMOVED PER B757-200 AMM 52-22-01 AND RIGHT EMERGENCY EXIT HATCHES WERE INTALLED CORRECTLY UNDER AMDS. (2684670)
